# SDR IPXA2023080351495

- Difficulty date: July 25, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 68,438 hours, 22,937 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING #12 SLAT CLOSURE PANEL SPLIT AND NOT FAIRED TO LOWER WING SKIN. PANEL IS SPLIT APPROX. 2 INCHES OUTBOARD TO INBOARD.  10 CYCLE LIMIT,  SM20/LMX4.   FABRICATED NEW CLOSEOUT PANEL IAW DRAWING 7673655. INSTALLED CLOSEOUT PANEL IAW SRM 51-40-02.  THIS CLEARS THE DEFERRAL.
